Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Severe stomach pain, headache. Taken cyclopalm, digene, crocin. Permanent cure?

I am having a severe stomach pain. I came to know I am having it severely after I got up. I got up and ate pomegranate and it still didn t get over. So, I have cyclopalm 500 mg and digene. I thought it would help me in digestion . And one crocin for head ache. Seems stil , I have the pain. Wat first aid can I do now? The pain is slightly getting reduced.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear... I have gone through your post in which you have mentioned that you are having stomach pain & headache.
And it's good that the pain is subsiding..
You can continue cyclopam twice a day & add pantop 20 mg twice a day half an hr before meals..
No need to continue crocin as it may cause gastritis.
Also make sure that you are maintaining adequate hydration & taking simple, plain, non-spicy food.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor